# SDR DALA2024060805890

- Difficulty date: June 7, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 85,764 hours, 30,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L3 Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5649, 3L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: RELAMPED SLIDE LIGHT/INDICATOR @ 3L. ERATION NORMAL. (LP 5819728)
